# SDR NSVA20070243

- Difficulty date: November 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 340B321
- Aircraft time: 31,022 hours, 31,224 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 07750125893
- Part serial: NOV010421
- Condition: Inoperative
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES INOP DURING TAXI.  REMOVED AND REPLACED NR 4 BRAKE ASSY.
